# SDR CA070913001

- Difficulty date: September 10, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 4,349 hours
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Adg
- Part number: 820465
- Part serial: 1268
- Condition: Unwanted Deploy
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF, AS SOON AS A/C LEFT GROUND ADG DEPLOYED. CREW DECIDED TO CONTINUE FLIGHT USING ADG DEPLOY FLIGHT PROCEDURES. A/C LANDED WITHOUT INCIDENT.  ADG AUTODEPLOY UNIT WAS FOUND TO HAVE BEEN REPLACED A FEW HOURS BACK DUE TO FAILURE OF UNIT`S SELF TEST. THE INSTALLED SERVICEABLE REPAIRED UNIT WAS FOUND TO BE AT FAULT. UNIT WILL BE REPLACED AND A/C RETURNED TO SERVICE. (TC NR 20070913001)
